# SDR CALA2015091694362

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 71,561 hours, 26,570 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM, UPPER FLANGE AT FRAME 43, HAS CRACK INDICATION AT HOLE NR 10, AFT SIDE OF HOLE, 6 O'CLOCK, FROM TOP SURFACE OF FLANGE TO A DEPTH OF .110".  REPAIRED ON EA 5331-01704 OPS 3 - 12.
